# SDR SWIA2021081060197

- Difficulty date: June 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SLAT TRACK AT POSITION 3-3 CHAFED ON BOTTOM SIDE.     (C-CHECK RO 8/6/2021)    REMOVED THE 2 EACH WEAR MARKS ON THE R-H WING #3 SLAT - SLAT TRACK 3-3, LOWER/AFT SURFACE REF CRJ700 SRM 51-12-00-001-001-A01. EVAULATED AND FOUND TO BE WITHIN LIMITS REF REO 670-57-42-1117, REV--, DATED 2021-06-24. NO NDT DEFECT NOTED.  COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
